# SDR DALA2022010400055

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 102,620 hours, 15,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 EXIT SIGN NEAR 10B DAMAGED. CORRECTIVE ACTION: NO 10B EXISTS ON THIS A/C, FOUND EXIT SIGN BETWEEN 7B AN 13B LOOSE, SECURED SIGN AT SAID LOCATION. (8212953)
